Clenil ModuliteA Brand You Can Trust. ace tren trenbolone over clenil inhaler across the UK and Republic inhaldr Ireland, Superdrug is a household name you can trust. Our fast, convenient service is extremely straight forward and you don't need to visit a doctor to use it. You'll complete a short online health assessment and select your preferred treatment. If you're unsure, our in-house GPs can also recommend the best treatment for you.
Buy Clenil Modulite Inhaler - Superdrug™ Online Doctor
Looking for up-to-date health advice from experts and parents? Mumsnetters aren't necessarily qualified to help if your child is unwell. If you have any serious medical concerns, we would urge you to consult your GP.
Has anyone had experience of side effects of the brown inhaler in their DC? Since then we've had increasing issues with anxiety, lethargy and inability to sleep. The anxiety is now at a level that is very limiting and we have had to go down the professional therapy route.
I've been looking for any possible triggers for this in all aspects and looked at the inhaler leaflet this week. There is a side effect listed as more common in children that basically describes all the recent changes in DDs behaviour. I recognise that I may be grasping at this as an easy solution so before I go to the GP to discuss it I thought I'd ask if anyone has had similar experiences.
I don't know how common such side effects are. Any experience or advice much appreciated. Hi, I've been on it for years and never had that sort of side effect.
However, might it be the asthma itself that has triggered it? It can get very scary to have an attack. Also, when my asthma is bad I wake frequently at night and need my inhaler not controlled!
I remember when I was a child I used to call my mum when I woke up. It was scary too. Is hayfever a trigger? If so I would recommend taking antihistamines religiously! Bananas, oats porridge , eggs and pineapple all have precursors to the happy hormone serotonin so it might be worth including these in her diet. Cherry juice at any point during the day and warm milk at bedtime might help a restful sleep too.
Also what year is she at school? Will she be moving to a different junior school in September? One of my DSs developed anxiety at this time. Also with the arrival of his little brother. Hope it gets better soon! She doesn't have 'attacks' as such, when she has an episode then her breathing just gets progressively worse.
It's also been well controlled since starting the inhaler regime. She does suffer from hay fever, this time of year is not good. Anti histamines are going in regularly.
Foods are interesting, she does eat bananas but less on the others you mention. Year 3 but no anxiety triggers at school really. There have been no other changes at all which is why it's so perplexing really and I'm looking for the more obscure possibilities. Clenil modulite is a gas one isn't it? If it is that's my brown one, been on it for years since I started having reactions to my old brown one. You could ask the GP to prescribe a different inhaler.
I was on the plumicort for 5 years before any problems developed. The GP really should have an issue with her trying a different type, they're are a few available that react differently in different people.
Which is why you are always told not to use anybody else's inhaler. She's not on singulair is she? That's getting better known now for having some horrible side effects, including the ones you describe. If not, ignore that bit, but definitely ask her GP to try something different.
It is a gas one yes. Interesting that there are alternatives, will definitely talk to the GP. I think when you read the list of possible side effects for medication you tend to think that there is such a minuscule chance of them occurring that you can pretty much ignore them. But I guess they're listed for a reason! The side effect is listed as: Sleeping problems, depression or feeling worried, restless, nervous, over-excited or irritable. These effects are more likely to occur in children That pretty much describes DD's behaviour perfectly and, although she's always been a 'worrier', the on-set of the more extreme symptoms started a couple of months after starting the inhaler regularly.
Iam going to look into this, my ds1 is 7 and has been on this inhaler for a few months and has been having increasing issues with anxiety and behaviour. Went to GP today, he basically said the chances of it being linked were incredibly remote. Apparently the side effects listed relate to the active ingredients and are more prevalent in a medication taken orally or similar which acts systemically.
The inhaler acts locally on the lungs and therefore this reduces the likelihood of side effects. Off to read the side effects of her antihistamines now momb. I could have written your opening paragraph. I have exactly the same issues with my DD1 who has suffered from viral induced wheeze ie asthma triggered by colds since she was 18 months.
She has been on Clenil for a year and has awful nightmares and suffers from extreme anxiety. When I reduced her original dosage 2 x puffs twice a day gradually to 1 x puff mornings only, the nightmares reduced dramatically immediately. But she's had a few episodes same as you described: Her paediatric respiratory consultant really poo poo'd my concerns and belittled my worries I lost faith in the so called specialist and changed Specialist.
But I now feel stuck again. Having read your experienced, clearly Clenil IS affecting our children but its very hard to know what alternative medication to try when they catch colds every other week resulting in worrying breathing episodes. I am an atopic person with a list of allergies and intolerances so genetically my children are likely to be more sensitive to things that others don't react to. Maybe someone new might post other alternatives. I take Clenil, Singulair and Loratadine antihistamine.
For about a year I've been really anxious, nearly on the verge of panic attacks. I hadn't considered it could be my asthma medication not sure why not - Becotide made me really shaky and panicky Hmm, might have to talk to my asthma nurse Sorry your dc are suffering, hope you get some good advice x.
Sorry to crash the thread, was looking for a thread about asthma! DD 8 has just been prescribed a salbutamol inhaler after suffering from wheezing and breathing problems. This was only a week ago but she is complaining of loss of appetite normally a good eater and her stomach feeling "empty" and that she kind of wants to eat but doesn't- making herself eat something rather than enjoying it as normal. On Googling it seems to be a 'less common' side effect of the drug. Has anyone else had this?
Now she doesn't know whether to take her inhaler or not. We are booked into the asthma clinic next week to review the medication anyway. It is all making her feel rather anxious and upset though Also we have to leave the inhaler with the school office. Is that the policy at your school? Do you have a separate inhalers for home and school or just hand in the inhaler every day?
Both of my children literally nibble on rubbish when taking large amounts of salbutamol. Plus it raises the heart rate making them seem quite "manic" and crazy - so it's hard to make them sit quietly when struggling to breath.
My eldest is 6. Yes school has 2 puffas: I have lots at home: I don't know why Gp's play down, or even deny, these valid and life changing side effects of these medications.
I will definitely be asking about side effects when we discuss the medciation at the clinic. Perhaps the asthma nurse will be more informative than the GP! I have a friend who is a GP, I'm planning to pick her brains on this too and see if she agrees with my GP. At the moment we've stopped the Clenil inhaler as the anxiety issues are bigger than the asthma issues but I am aware that this can change in a moment so we are monitoring closely.
The asthma has been well controlled which is probably lulling me into a false sense of security. KTKT - sounds like you have an identical problem.
I'm worn out to breaking point and don't know what the answer is. I understand exactly what you are going through and am truly sorry. I've tried many other options but Clenil seemed the best until a while ago. It's an awful situation. Well the side effects are listed because they may occur. Mostly the benefits of the drug will far outweigh the adverse effects which is why they were approved but for the minority who suffer many or severe side effects, don't be fobbed off.
There is an asthma support thread on here, wheezing into sorry I can't link as on my phone The salbutamol does raise the heart rate and can make someone more shaky which could also have an effect on their sleep My DS was on the brown inhaler, we didn't see any side effects from it, but it wasn't strong enough for him so moved onto purple seretide there are lots of options for preventers.
The key to controlling asthma is to figure out which combinations of meds work best for your child.